HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

High regularity of solutions of compressible Navier-Stokes equations

Files in This Item:
pre776.pdf390.21 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83926

Title: High regularity of solutions of compressible Navier-Stokes equations
Authors: Cho, Yonggeun Browse this author
Keywords: viscous compressible fluids
compressible Navier-Stokes equations
vacuum
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 776
Start Page: 1
End Page: 64
Abstract: We study the Navier-Stokes equations for compressible {\it barotropic} fluids in a bounded or unbounded domain $\Omega $ of $ \mathbf{R}^3$. The initial density may vanish in an open subset of $\Omega$ or to be positive but vanish at space infinity. We first prove the local existence of solutions $(\rho^{(j)}, u^{(j)})$ in $C([0,T_* ]; H^{2(k-j)+3} \times D_0^1 \cap D^{2(k-j)+3} (\Omega ) )$, $0 \le j \le k, k \ge 1$ under the assumptions that the data satisfy compatibility conditions and that the initial density is sufficiently small. To control the nonnegativity or decay at infinity of density, we need to establish a boundary value problem of $(k+1)$-coupled elliptic system which may not be in general solvable. The smallness condition of initial density is necessary for the solvability, which is not necessary in case that the initial density has positive lower bound. Secondly, we prove the global existence of smooth radial solutions of {\it isentropic} compressible Navier-Stokes equations on a bounded annulus or a domain which is the exterior of a ball under a smallness condition of initial density.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69584
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University